# SDR ASAA2016061417360

- Difficulty date: June 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546547
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 AUX BEAM AT STRINGER 18AL, FWD LOWER HOLE IS SHOWING CRACK INDICATION.  ACFT GROUNDED.  ACCOMPLISHED REPAIR IAW AD20122304-400-53-11L & AD20122304-400-53-7.
